MathSciNet Relay Station
MathSciNet bibliographic data
MR1836286 (2002e:11156) 11R39 (11F70 11G45 14D20 22E50)
Frenkel, E.; Gaitsgory, D.; Vilonen, K. Whittaker patterns in the geometry of moduli spaces of bundles on curves. Ann. of Math. (2) 153 (2001), no. 3, 699–748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement